# SDR UIEA2024102101058

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 256T24256
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INTERNAL FIXED LEADING EDGE, NEAR LES 281.82 WITH CRACK IN TORQUE TUBE GUIDE( TORQUE TUBE GUIDE FITTING ASSY WAS REPLACED IAW SRM 51-10-02-0G-0, NO FURTHER DEFECTS NOTED )
